# SDR CA001205002

- Difficulty date: August 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z142
- Aircraft time: 1,024 hours
- Engine: Avia M337AK
- System (JASC): 8110 · Power Recovery Turbine
- Part: Rod
- Part number: Z4377200000
- Condition: Broken
- Location: Supercharger
- Part time: 1,014 hours
- Component: Supercharger, Moravn, Z14277000000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED UNABLE TO DISENGAGE SUPERCHARGER (COMPRESSOR). INSPECTION FOUND THE PUSH-PULL CONTROL ROD HOUSING WORN THROUGH TO THE INNER ROD WHERE IT PASSED A FLANGE IN THE INSTRUMENT PANEL. A NEW PART WAS INSTALLED. EXTRA ABRASION PROTECTION WAS INSTALLED TO PROTECT FROM RE-OCCURRENCE, DUE TO LOCATION, AND SITUATION IN INSTRUMENT PANEL, FURTHER CLAMPING IS NOT POSSIBLEA SECOND AIRPLANE IN THE FLEET WAS INSPECTED AND SLIGHT WEAR WAS FOUND ON THE HOUSING. NEW ABRASION PROTECTION WAS INSTALLED, NO FURTHER DEFECTS NOTED. AN OWNER IN THE U.S. HAS ALSO REPORTED THE SAME PROBLEM.2000-12-07TC: FEEDBACKISSUE.
